# SDR DALA2016051203902

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,950 hours, 54,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 34ED EMERGENCY LIGHT INOPERATIVE.  REPLACED PIGTAIL LIGHT ASSEMBLY, OPS NOW OK IAW AMM 33-51.
